# SDR SWAA2024061902457

- Difficulty date: June 16, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N8812Q
- Make and model: Boeing 737-8
- Aircraft serial: 42662
- Aircraft time: 10,383 hours, 5,674 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EA 24-154-01640 FOUND 1/4 CRACK 3 INCHES AFT OF LEADING EDGE<[01] REFERENCE TTG8Q00TZV52 FOR CORRECTIVE ACTION PER EA 24-154-01640
